# SDR SWAA2023122125330

- Difficulty date: November 27, 2023
- Submitted: December 21, 2023
- Operation: Air carrier
- Aircraft: N7750A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36716
- Aircraft time: 49,844 hours, 25,780 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY AFT SHIELD IS CORRODED AT BS 500+6 - 500+16; RBL 25; WL 156<[01] REMOVED AND REPLACED AT FWD CARGO BAY AFT SHIELD LOCATED BETWEEN BS.BS.492.4 - BS 550A. RBL 25. WL 156 IAW SRM 51-40-02; DWG# 143A0080.;[02] VERIFIED JOB COMPLETE  VERIFIED MEASUREMENT TABLE
